Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


recently started truvada and nevirapine combo
May 21, 2013

I've been positive for 25 years never taking meds. My T cells stayed in a 150 to 350 fluctuating range for the whole 25 years, but my viral load increased from 8,000 to 100,000 , so I started this regiman. I've managed to stay healthy and I've never had any infection or illness related until I started treatment(1 year ago). I've since had Lymphoma and increased cholestoral which are both related to Truvada. I'm not sure if I should stay on this regiman

Response from Dr. Young

Hi and thanks for posting.

Sorry to hear about your recent difficulties. Lymphoma is not a side effect of medications, rather of prolonged immunosuppression with HIV. Modest increases in cholesterol are seen with some HIV medications, though neither Truvada or nevirapine are implicated in any significant way.

If you're tolerating your medications and don't have any issues with side effects or toxicity (such as kidney, bone or liver problems), then it's entirely advisable to stay on medications.

I hope that helps and wish you well, BY



Previous
Is acute bronchitis an AIDS defining condition
Next
How many days after injection of penicillin D would kill the bacteria?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement